# SDR SWAA2024101445991

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 21,950 hours, 11,167 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Release Mech
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK F/O'S SLIDING WINDOW WILL NOT OPEN WHEN EXTERIOR EMERGENCY RELEASE HANDLE IS PULLED.<[01] READJUSTED FLIGHT DECK F/O'S SLIDING WINDOW RELEASE MECHANISM PER AMM 56-12-11
